Rigidity of asymptotically conical shrinking gradient Ricci solitons

Research output: Contribution to journalArticlepeer-review

31 Scopus citations


We show that if two gradient shrinking Ricci solitons are asymptotic along some end of each to the same regular cone ((0, ∞) x ∑, dr2 + r2 g), then the soliton metrics must be isometric on some neighborhoods of infinity of these ends. Our theorem imposes no restrictions on the behavior of the metrics off of the ends in question and in particular does not require their geodesic completeness. As an application, we prove that the only complete connected gradient shrinking Ricci soliton asymptotic to a rotationally symmetric cone is the Gaussian soliton on ℝn.

Original languageEnglish (US)
Pages (from-to)55-108
Number of pages54
JournalJournal of Differential Geometry
Issue number1
StatePublished - May 1 2015

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology


Dive into the research topics of 'Rigidity of asymptotically conical shrinking gradient Ricci solitons'. Together they form a unique fingerprint.

Cite this